# SDR ASAA0480177

- Difficulty date: March 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV CHECK, FOUND AFT CARGO BAY FLOOR WEB IS CRACKED AT FS 1287-1307.  REPLACED WEB PER SRM 51-30-5.  (M)
